# SDR FDEA2019032760734

- Difficulty date: March 26, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 26,679 hours, 15,073 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: D58522
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOUL NOT RETRACT ON T/O SYS1. SWITCHED TO SYS  2 AND GEAR  WOULD NOT RETRACT. GEAR LEVER WOULD NOT  MOVE PAST CENTER DETENT.           TSM: 32-30-00 FIG.109 AND FOUND NO  CONTINUITY BETWEEN PIN H AND PIN K, LANDING GEAR  CONTROL LEVER TO BE REPLACED.  LANDING GEAR CONTROL UNIT 2GA REPLACED AS REQUIRED    GENERAL VISUAL INSPECTION OF LDG SENSOR CARRIED OUT  FOR PRECAUTIONS DUE TO REPETITIVE ITEM (INSPECTION  REF AMM 32 00-00-04). DURING INSPECTION FOUND LH  MLG BOGIE BEAM PROX SNSR NOT IN CORRECT POSITION  DUE TO BRACKET ASSEMBLY BROKEN. REF AMM 32-00-00-04  FIG 402 ITEM 36.  NEW BRACKET INSTALLED, PERFORMED PROX SWITCHED 9GA AND 11GA ADJUSTMENT                               TEST AS PER AMM 32-00-00-04.                                                          PERFORMED LDG GEAR RETRACTION AND EXTENTION ON                                BOTH SYSTEM AS PER AMM  32-00-00-05. ALL TESTS                                    PASSED.
